# SDR AALA20180405006

- Difficulty date: April 4, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 21,776 hours, 2,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 82331
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 6D EMERGENCY LIGHT LENS MISSING. REMOVED AND REPLACED THE EMERGENCYLIGHT ASSEMBLY. OPS CHECKED NORMAL IAW MM 33-51-05.
